Aerius Allergy Medicine Fast Relief 24-Hour Non-Drowsy
Description & Features
Aerius is clinically proven to provide fast and effective relief of
15 different allergy symptoms. With 5 milligrams of desloratadine per
tablet, Aerius is a non-drowsy antihistamine that delivers multi-symptom
relief including: itchy, burning, watery, swollen, red eyes, congestion
and stuffiness, sneezing, runny nose, itchy nose, allergic cough, itchy
throat, itchy ears, itchy palate, skin itch and hives.
its plants or animals, indoors or outdoors, Aerius is backed by science
to relieve your allergy symptoms. Plus, this long-lasting formula lets
you do the things you like, all year round, without your allergy
symptoms getting in the way.
proven to relieve 15 different allergy symptoms (seasonal and
year-round) for up to 24 hours, so you're covered wherever, whenever
provides fast and effective relief from allergy symptoms including
nasal congestion, sneezing, runny nose, itchy nose, stuffiness, itchy,
burning, watery, swollen, red burning eyes, itchy palate, itchy ears,
itchy throat and allergic cough
- Aerius allergy medicine also provides effective relief of allergic skin conditions, such as skin itch and hives.
long-lasting action helps to relieve your allergy symptoms and is
non-drowsy so it can help you function normally, both at school and at
- Each tablet contains 5 mg of desloratadine (antihistamine)
Dosage: Adults and children (12 years of age and older): Swallow 1 Tablet with water, once daily, regardless of mealtime.
Active Ingredients: Desloratadine 5 mg
Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.